# SDR CALA9900360

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN Z SECTION AT FORWARD CORNER OF LT MLG DOOR.  THE DOOR WAS REPAIRED IAW SRM 52-10-00, FIGURE 15.
